# SDR AALA202508226150

- Difficulty date: August 4, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 75,800 hours, 29,589 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND PYLON OUTBOARD AFT ATTACHMENT FITTING FOR THE THRUST REVERSER, BEARING HAS MIGRATED. REPLACED FITTING PER AMM 54-57-17.
